# SDR R61A201703010183

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 19,436 hours, 13,972 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Light
- Condition: Illuminated
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATOR IS YELLOW ON MFD.
